MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 2nd and 3rd repeat results were obtained using gluc3 reagent lot number 822380.The expiration dates of both gluc3 reagent lot numbers 809710 and 822380 were not provided.The cobas pure c303 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with glucose hk gen.3 (gluc3) assay on a cobas pure c303 analytical unit.Initial result: 0.0122 mmol/l (accompanied by a data flag).1st repeat result: -0.00323 mmol/l (accompanied by a data flag).The sample was then repeated on a different cobas pure instrument at the same facility using a different lot number.The 2nd and 3rd repeat results were both 0.00673 mmol/l (accompanied by data flags).The customer suspected an interference with the applied treatment.
 
Additional Manufacturer Narrative
The investigation excluded a reagent/instrument issue, as the result was repeatable on two different analyzers.The investigation excluded the interference of an exogenous substance based on the application report.The patient was terminally ill with acute myeloid leukemia (aml) after the start of the thirteenth chemotherapy cycle and was transferred to the intensive care unit (iu).The investigation determined the event was consistent with the patient's complex and critical medical state.The investigation did not identify a product problem.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key21993038
Report Number1823260-2025-01429
Device Sequence Number19899400
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot Number809710
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AZACITIDIN (CHEMOTHERAPY)
Patient SexUnknown